MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-07
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
da Vinci Xi
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50236932
Report Number2955842-2026-35692
Device Sequence Number21418727
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-07
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown